| Model Number |
RONYX25030UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
12/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, a resolute onyx drug-eluting stent was implanted in the r-pda.Approximately 8 months post procedure, patient suffered acute cerebrovascular accident (cva) with left sided deficit.Patient not recovered.Cec adjudicated stroke no event and commented "no mri evidence of acute stroke.Exarcerbation of chronic condition due to hypoperfusion." investigator and sponsor assessed event as not related to device or anti platelet medication.